×

zbMATH — the first resource for mathematics

The continuity of functions on Cartesian products. (English) Zbl 0229.54028

MSC:
54D50 \(k\)-spaces
54D55 Sequential spaces
54B10 Product spaces in general topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. V. Arhangel\(^{\prime}\)skiĭ, Bicompact sets and the topology of spaces., Trudy Moskov. Mat. Obšč. 13 (1965), 3 – 55 (Russian).
[2] W. W. Comfort, On the Hewitt realcompactification of a product space, Trans. Amer. Math. Soc. 131 (1968), 107 – 118. · Zbl 0157.53402
[3] H. H. Corson, Normality in subsets of product spaces, Amer. J. Math. 81 (1959), 785 – 796. · Zbl 0095.37302 · doi:10.2307/2372929 · doi.org
[4] -, Compact subsets and the C. O. Topology (to appear).
[5] R. Engelking, On functions defined on Cartesian products, Fund. Math. 59 (1966), 221 – 231. · Zbl 0158.41203
[6] I. Fleischer and S. P. Franklin, “On compactness and projections” in Contributions to extension theory of topological structures, Academic Press, New York, 1969, 77-79.
[7] Zdeněk Frolík, The topological product of two pseudocompact spaces, Czechoslovak Math. J 10(85) (1960), 339 – 349 (English, with Russian summary). · Zbl 0099.38503
[8] Zdeněk Frolík, The topological product of countably compact spaces, Czechoslovak Math. J. 10 (85) (1960), 329 – 338 (English, with Russian summary). · Zbl 0099.38502
[9] Anthony W. Hager, Projections of zero-sets (and the fine uniformity on a product), Trans. Amer. Math. Soc. 140 (1969), 87 – 94. · Zbl 0192.59605
[10] H. J. Keisler and A. Tarski, From accessible to inaccessible cardinals. Results holding for all accessible cardinal numbers and the problem of their extension to inaccessible ones, Fund. Math. 53 (1963/1964), 225 – 308. · Zbl 0173.00802
[11] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. · Zbl 0066.16604
[12] S. Mazur, On continuous mappings on Cartesian products, Fund. Math. 39 (1952), 229 – 238 (1953). · Zbl 0050.16802
[13] E. Michael, ℵ\(_{0}\)-spaces, J. Math. Mech. 15 (1966), 983 – 1002. · Zbl 0148.16701
[14] Ernest Michael, Local compactness and Cartesian products of quotient maps and \?-spaces, Ann. Inst. Fourier (Grenoble) 18 (1968), no. fasc. 2, 281 – 286 vii (1969) (English, with French summary). · Zbl 0175.19703
[15] Norman Noble, Countably compact and pseudo-compact products, Czechoslovak Math. J. 19 (94) (1969), 390 – 397. · Zbl 0184.47706
[16] N. Noble, Products with closed projections, Trans. Amer. Math. Soc. 140 (1969), 381 – 391. · Zbl 0192.59701
[17] N. Noble, A note on \?-closed projections, Proc. Amer. Math. Soc. 23 (1969), 73 – 76. · Zbl 0188.55203
[18] -, Products of quotient maps and spaces with weak topologies, (to appear).
[19] N. Th. Varopoulos, A theorem on the continuity of homomorphisms of locally compact groups, Proc. Cambridge Philos. Soc. 60 (1964), 449 – 463. · Zbl 0121.03704
[20] D. Weddington, k-spaces, Doctoral Dissertation, University of Miami, Coral Gables, Fla., 1968. · Zbl 0181.50503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.